# SDR TWAA9808002

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 647 - AFTER TAKEOFF WEATHER RADAR SHOWS NO TARGETS ON DISPLAY.  REPLACED RADAR RADIO TRANSMITTER MFG P/N 2067157-0153.  (M)
